Is there a "list" somewhere of the symptoms one might experience with each different antibiotic they take?
My daughter was on Minocycline and tetracycline for several months each, so her LLMD started her of Ceftin 3 weeks ago. Just wondering if the horrible mental fog and increased knee and ankle pain go with that drug, or do all the abx bring out various symptoms of Lyme?
You should be able to get a list of side effects either by looking up the medicine online or by asking your pharmacist. My pharmacist is great about that.
However, it sounds like your daughter is experiencing a "herx" not necessarily a drug reaction. I'm not a doctor, but every time I start a new antibiotic, anywhere from days to weeks later all or some of my symptoms get worse, to varying degrees.
Your LLMD should be able to explain it better. They actually look at a herx as a good thing, because it lets them know that the bacteria are dying and the medicine is working.
-------------------- When given lyme make lymeade! A tick check a day keeps lyme away! [email protected] Raising awareness by creating as many lymebassadors as possible! Posts: 158 | From Northern Wisconsin | Registered: Oct 2005
| IP: Logged |
Yeah--said reaction's pretty common with a lot of systemic